62239members
327668posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Has anyone started Eribulin after Kadcyla no longer worked?

2 REPLIES 2
Member

Re: Has anyone started Eribulin after Kadcyla no longer worked?

 
Community Champion

Re: Has anyone started Eribulin after Kadcyla no longer worked?

Hi Jayne,

Sorry to hear your relative is going through this. 

As this is a quieter part of the forum, it maybe an idea to post Here where there are a number of threads about these treatments. 

ann x

Member

Has anyone started Eribulin after Kadcyla no longer worked?

Hello.  I am writing on behalf of a very close relative to me.  She is not au fait with social media or online forums.  After various rounds of chemo, she has just been told that the Kadcyla has stopped working and that her only option now is to start Eribulin (Halaven).  She is not sure she can cope with the side effects of the drug given that she is already weak.

 

She is really looking for a support group and would like to ask some questions.

 

Has anyone had Kadcyla and then Eribulin?  If not, if you had Eribulin, how were you when you started the treatment?  She is currently pretty weak and has a lot of neuropathic pain in her legs and feet.  If you don't mind answering, we would be so grateful.

 

Did you have bad side effects from Eribulin?

 

Thank you so much for any help in advance.  She is trying to make a decision as to whether or not she should go on it or chose not to.  She is trying to assess what her quality of life might be like if she choses it.

 

Thank you, Jayne xxxx